About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 543189, 7 pages
http://dx.doi.org/10.1155/2013/543189
Research Article

The Kirchhoff Index of Hypercubes and Related Complex Networks

1Department of Mathematics, Southeast University, Nanjing 210096, China
2School of Mathematical Sciences, Anhui University, Hefei 230601, China
3Anhui Xinhua University, Hefei 230088, China
4Department of Mathematics, Faculty of Sciences, King Abdulaziz University, Jeddah, Saudi Arabia

Received 14 October 2013; Accepted 31 October 2013

Academic Editor: Guanghui Wen

Copyright © 2013 Jiabao Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Jia-Bao Liu, Xiang-Feng Pan, and Jinde Cao, “Some Properties on Estrada Index of Folded Hypercubes Networks,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Jia-Bao Liu, Xiang-Feng Pan, Jinde Cao, and Xia Huang, “The Kirchhoff Index of Toroidal Meshes and Variant Networks,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Jiabao Liu, Xiang-Feng Pan, Yi Wang, and Jinde Cao, “The Kirchhoff Index of Folded Hypercubes and Some Variant Networks,” Mathematical Problems in Engineering, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Yujun Yang, “Some Bounds for the Kirchhoff Index of Graphs,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar